# SDR DALA2025060404265

- Difficulty date: May 25, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 113,017 hours, 16,105 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 1L MAIN ENTRY DOOR ARMED INDICATOR ( AT DOOR).   RESECURED DOOR 1L MAIN ENTRY DOOR ARMED INDICATOR. OPS CHK GOOD.
